Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
HOMFLY-PT homology for general link diagrams and braidlike isotopy

Michael Abel

Algebraic & Geometric Topology 17 (2017) 3021–3056
Bibliography
1 M Abel, L Rozansky, Virtual crossings and a filtration of the triply graded link homology of a link diagram, J. Knot Theory Ramifications 26 (2017) MR3692561
2 M M Asaeda, J H Przytycki, A S Sikora, Categorification of the Kauffman bracket skein module of I–bundles over surfaces, Algebr. Geom. Topol. 4 (2004) 1177 MR2113902
3 B Audoux, T Fiedler, A Jones polynomial for braid-like isotopies of oriented links and its categorification, Algebr. Geom. Topol. 5 (2005) 1535 MR2186108
4 D Auroux, J E Grigsby, S M Wehrli, Sutured Khovanov homology, Hochschild homology, and the Ozsváth–Szabó spectral sequence, Trans. Amer. Math. Soc. 367 (2015) 7103 MR3378825
5 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
6 P Freyd, D Yetter, J Hoste, W B R Lickorish, K Millett, A Ocneanu, A new polynomial invariant of knots and links, Bull. Amer. Math. Soc. 12 (1985) 239 MR776477
7 J Hoste, J H Przytycki, An invariant of dichromatic links, Proc. Amer. Math. Soc. 105 (1989) 1003 MR989100
8 S Kamada, Braid presentation of virtual knots and welded knots, Osaka J. Math. 44 (2007) 441 MR2351010
9 L H Kauffman, Virtual knot theory, European J. Combin. 20 (1999) 663 MR1721925
10 L H Kauffman, V O Manturov, Graphical constructions for the sl(3), C2 and G2 invariants for virtual knots, virtual braids and free knots, J. Knot Theory Ramifications 24 (2015) MR3358442
11 M Khovanov, L Rozansky, Virtual crossings, convolutions and a categorification of the SO(2N) Kauffman polynomial, J. Gökova Geom. Topol. 1 (2007) 116 MR2386537
12 M Khovanov, L Rozansky, Matrix factorizations and link homology, II, Geom. Topol. 12 (2008) 1387 MR2421131
13 H Murakami, T Ohtsuki, S Yamada, Homfly polynomial via an invariant of colored plane graphs, Enseign. Math. 44 (1998) 325 MR1659228
14 J H Przytycki, P Traczyk, Conway algebras and skein equivalence of links, Proc. Amer. Math. Soc. 100 (1987) 744 MR894448
15 H Queffelec, D E V Rose, Sutured annular Khovanov–Rozansky homology, preprint (2015) arXiv:1506.08188
16 J Rasmussen, Some differentials on Khovanov–Rozansky homology, Geom. Topol. 19 (2015) 3031 MR3447099
17 A L Thiel, Categorification of the virtual braid groups, Ann. Math. Blaise Pascal 18 (2011) 231 MR2896487
18 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324